Global equitable domination in some degree splitting graphs

S. K. Vaidya and R. M. Pandit
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 2, Pages 74—84
DOI: 10.7546/nntdm.2018.24.2.74-84
Download full paper: PDF, 136 Kb

Details

Authors and affiliations

S. K. Vaidya
Department of Mathematics, Saurashtra University
Rajkot, Gujarat, India

R. M. Pandit
Department of Mathematics, Government Polytechnic
Jamnagar, Gujarat, India

Abstract

A dominating set is called a global dominating set if it is a dominating set of a graph G and its complement G. A subset D of V(G) is called an equitable dominating set if for every vV(G) − D, there exists a vertex uD such that uvE(G) and |dG(u) − dG(v)| ≤ 1. An equitable dominating set D of a graph G is a global equitable dominating set if it is also an equitable dominating set of the complement of G. The minimum cardinality of a global equitable dominating set of G is called the global equitable domination number of G which is denoted by γeg(G). We explore this concept in the context of degree splitting graphs of some graphs.

Keywords

  • Equitable dominating set
  • Global equitable dominating set
  • Global equitable domination number
  • Degree splitting graph

2010 Mathematics Subject Classification

  • 05C69

References

  1. Basavanagoud, B., Patil, P. V. & Hosamani, S. M. (2012) Domination in degree splitting graphs, Journal of Analysis and Computation, 8 (1), 1–8.
  2. Basavanagoud, B. & Teli, V. V. (2015) Equitable global domination in graphs, International Journal of Mathematical Archive , 6 (3), 122–125.
  3. Gangadharappa, D. B. & Desai, A. R. (2011) On the dominating of a graph and its complement, Journal of Mathematics and Computer Science, 2 (2), 222–233.
  4. Haynes, T. W., Hedetniemi, S. T. & Slater, P. J. (1998) Fundamentals of Domination in Graphs , Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York.
  5. Haynes, T. W., Hedetniemi, S. T. & Slater, P. J. (1998) Domination in Graphs – Advanced Topics, Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York.
  6. Kulli, V. R. & Janakiram, B. (1996) The total global domination number of a graph, Indian Journal of Pure and Applied Mathematics , 27 (6), 537–542.
  7. Nellai Murugan, A. & Victor Emmanuel, G. (2013) Degree equitable domination number and independent domination number of a graph, International Journal of Innovative Research in Science, Engineering and Technology , 2 (11), 6419–6423.
  8. Ponraj, R. & Somasundaram, S. (2004) On the degree splitting graph of a graph, Nat. Acad. Sci. Letters , 27 (7–8), 275–278.
  9. Revathi, S. & Harinarayanan, C. V. R. (2014) Equitable domination in fuzzy graphs, International Journal of Engineering Research and Applications, 4 (6), 80–83.
  10. Sampathkumar, E. (1989) The global domination number of a graph, Journal of Mathematical and Physical Sciences, 23 (5), 377–385.
  11. Swaminathan, V. & Dharmalingam, K. (2011) Degree equitable domination on graphs, Kragujevac Journal of Mathematics, 35 (1), 191–197.
  12. Vaidya, S. K. & Pandit, R. M. (2013) Some new perspectives on global domination in graphs, ISRN Combinatorics , Vol. 2013, Article ID 201654, 4 pages.
  13. Vaidya, S. K. & Pandit, R. M. (2016) Global equitable domination number of some wheel related graphs, International Journal of Mathematical Combinatorics, 3, 77–85.
  14. Vaidya, S. K. & Pandit, R. M., Global equitable domination in Cartesian product of graphs, Journal of Discrete Mathematical Sciences and Cryptography, (communicated).
  15. West, D. B. (2003) Introduction to Graph Theory , Prentice-Hall of India, New Delhi.

Related papers

Cite this paper

APA

Vaidya, S. K. & Pandit, R. M. (2018). Global equitable domination in some degree splitting graphs. Notes on Number Theory and Discrete Mathematics, 24(2), 74-84, doi: 10.7546/nntdm.2018.24.2.74-84.

Chicago

Vaidya, S. K. and R. M. Pandit. “Global Equitable Domination in Some Degree Splitting Graphs.” Notes on Number Theory and Discrete Mathematics 24, no. 2 (2018): 74-84, doi: 10.7546/nntdm.2018.24.2.74-84.

MLA

Vaidya, S. K. and R. M. Pandit. “Global Equitable Domination in Some Degree Splitting Graphs.” Notes on Number Theory and Discrete Mathematics 24.2 (2018): 74-84. Print, doi: 10.7546/nntdm.2018.24.2.74-84.

Comments are closed.